# SDR 2010FA0000078

- Difficulty date: January 27, 2010
- Submitted: January 29, 2010
- Operation: General aviation
- Aircraft: N319NE
- Make and model: Boeing 727212
- Aircraft serial: 21349
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE ACFT INPUT FOR 6C CHK ON DEC 10, 2009.  DURING VISUAL INSP BY INSPECTOR, THE LEVEL 2 CORROSION WAS FOUND ON RT WING FRONT SPAR LOWER CHORD AT WS 727.5.  THE CHORD THICKNESS OF ORIGINAL IS 0.103".  THE CHORD THICKNESS OF CORROSION REMOVED IS 0.040".  PHOTO WILL BE SENT BY E-MAIL.  AFTER (OWNER) VERIFY AS A MAJOR REPAIR ON JAN 29, 2010, THE SPAR LOWER CHORD HAS BEEN REPAIRED IAW FAA DER APPROVED DATA AND FORM 337 WILL BE SUBMITTED TO FAA FOR FINAL RESULT OF CORRECTIVE ACTION DETAIL.
